Table of Contents
Fengxin Chen, Yu Shi H1- Galerkin mixed finite element approximation of one class of heat transport equations J. Math. Comput. Sci., 3 (2013), 918-928 |
Mobin Ahmad, Kashif Ali CR-submanifolds of a nearly hyperbolic Kenmotsu manifold with quarter symmetric non-metric connection J. Math. Comput. Sci., 3 (2013), 905-917 |
S. N. Daoud, O. A. Embaby Some remarks on operations on graphs J. Math. Comput. Sci., 3 (2013), 891-904 |
Mamta Singh, Bijendra Singh, Amit Kumar Govery Compatibility of type (P) and fixed point theorem in fuzzy metric spaces J. Math. Comput. Sci., 3 (2013), 881-890 |
K. Prudhvi Common fixed point results in cone metric spaces J. Math. Comput. Sci., 3 (2013), 873-880 |
V. K. Chaubey, B. N. Prasad, D. D. Tripathi Equation of geodesic for a (α,β)-metric in a two-dimensional finsler space J. Math. Comput. Sci., 3 (2013), 863-872 |
Sun Lu, Tian Lixin Solitonic structures in a generalized dispersive Camassa-Holm model J. Math. Comput. Sci., 3 (2013), 841-862 |
L. M. Saha, Neha Kumra On dynamics of chaotic evolution in food chain model J. Math. Comput. Sci., 3 (2013), 823-840 |
Cesar Massri Quadratic equations of projective PGL2(C)-varieties J. Math. Comput. Sci., 3 (2013), 808-822 |
Qu Juan Security flaws in an improved timestamp-based remote user authentication scheme J. Math. Comput. Sci., 3 (2013), 799-807 |
Zi-Ming Wang Convergence theorem on total asymptotically pseudocontractive mapping J. Math. Comput. Sci., 3 (2013), 788-798 |
Lambrini Seremeti, Ioannis Kougias A category theoretic approach in changing networks of semantics J. Math. Comput. Sci., 3 (2013), 764-787 |
Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah Mathematical modeling of radon concentrations in soil J. Math. Comput. Sci., 3 (2013), 755-763 |
Bousselsal Mahmoud, Aboubacry Maaloum Hmeid Existence and uniqueness of common fixed points involving (φ, ψ)−contractive condition of four self mappings in cone metric spaces J. Math. Comput. Sci., 3 (2013), 736-754 |
Copyright ©2025 JMCS